MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R READY-SCREEN (POOLED CELLS); AUTOMATED BLOOD BANK SYSTEM

IMMUCOR, INC. CAPTURE-R READY-SCREEN (POOLED CELLS); AUTOMATED BLOOD BANK SYSTEM
Catalog Number 0066254
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On (b)(6) 2019 immucor confirmed the presence of the dia antigen on retention capture-r ready-screen (pooled cells) lot number b045 in manual capture using retention capture-r indicator cell lot number 221369 with retention anti-dia lot number dia081910de.Controls performed as expected.Capture-r ready-screen (pooled cells) lot number b045, cell 1 di(a+), resulted positive as expected.Retention product performed as expected.The immucor internal report record number for this report is (b)(4).
 
Event or Problem Description
On (b)(6) 2019 a customer in reported an unexpected negative result with capture-r ready-screen (pooled cells) on a galileo neo instrument.

Brand Name
CAPTURE-R READY-SCREEN (POOLED CELLS)
Common Device Name
AUTOMATED BLOOD BANK SYSTEM
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key8903339
Report Number1034569-2019-00129
Device Sequence Number13985458
Product Code KSZ
UDI-Device Identifier10888234001317
UDI-Public10888234001317
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
102707/0.0
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date07/24/2019
Device Catalogue Number0066254
Device Lot NumberB045
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2019
Initial Report FDA Received Date08/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1